# SDR CA960202011

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet Body
- Part number: 72877R
- Condition: Surface Wear
- Location: Camshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REGROUND TAPPET BODIES WERE REUSED AT OVERHAUL AND SUFFERED PREMATURE WEAR AND WORE DOWN SEVERAL CAM LOBES. ENGINE PERFORMANCE WAS DETERIORATING, ALTHOUGH NO METAL PARTICLES WERE FOUND IN THE ENGINE.
